# SDR FDEA2020042310763

- Difficulty date: April 21, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757236
- Aircraft serial: 29114
- Aircraft time: 34,366 hours, 20,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVED SMALL DENT AND SCRATCH ON FUSELAGE. LEFT                                 HAND SIDE BELOW CAPTS L2 WINDOW.  REF WRI 56-10-5113,  HFEC THE DENT ON NOSE SECTION                                OF AIRCRAFT, LEFT SIDE BELOW L3 WINDOW.  MEASURED                                 DENT TO BE 0.070" DEEP WITH A WIDTH OF 2.25" WITH                                 AN A/Y RATIO OF 32.14 WHICH IS WITHIN LIMITS REF                                  B757 SRM 53-00-01-A1 FIGURE 101.  COMPLIED WITH                                   E.A.. F-5330-T0353675 REV NO. P2  FUSELAGE - PLATES                               & SKINS - INTERIM REPAIR FOR SKIN  DENT, LEFT FWD                                 FUSELAGE UNDER L3 WINDOW.
